American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Nicholas M. Katz. Exponential sums over finite fields and differential equations over the complex numbers: Some interactions. Bull. Amer. Math. Soc. 23 (1990) 269-309. MR 1032857.
Abstract, references, and article information
View Article: PDF

[2] Ronald J. Evans. The octic periodic polynomial . Proc. Amer. Math. Soc. 87 (1983) 389-393. MR 684624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] D. H. Lehmer and Emma Lehmer. Cyclotomy with short periods . Math. Comp. 41 (1983) 743-758. MR 717718.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ronald J. Evans. Twenty-fourth power residue difference sets . Math. Comp. 40 (1983) 677-683. MR 689481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Bruce C. Berndt and Ronald J. Evans. The determination of Gauss sums. Bull. Amer. Math. Soc. 5 (1981) 107-129. MR 621882.
Abstract, references, and article information
View Article: PDF

[6] Ronald J. Evans. Generalized cyclotomic periods . Proc. Amer. Math. Soc. 81 (1981) 207-212. MR 593458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] L. Auslander and R. Tolimieri. Is computing with the finite Fourier transform pure or applied mathematics?. Bull. Amer. Math. Soc. 1 (1979) 847-897. MR 546312.
Abstract, references, and article information
View Article: PDF

[8] Harald Niederreiter. Quasi-Monte Carlo methods and pseudo-random numbers. Bull. Amer. Math. Soc. 84 (1978) 957-1041. MR 508447.
Abstract, references, and article information
View Article: PDF

[9] Kenneth S. Williams. Note on Brewer's character sum . Proc. Amer. Math. Soc. 71 (1978) 153-154. MR 0472725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. K. Pichorides. A remark on exponential sums. Bull. Amer. Math. Soc. 83 (1977) 283-285. MR 0419377.
Abstract, references, and article information
View Article: PDF

[11] Harald Niederreiter. Statistical independence of linear congruential pseudo-random numbers. Bull. Amer. Math. Soc. 82 (1976) 927-929. MR 0419395.
Abstract, references, and article information
View Article: PDF

[12] Chungming An. On values of exponential sums . Proc. Amer. Math. Soc. 52 (1975) 131-135. MR 0376561.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. Ullom. The nonvanishing of certain character sums . Proc. Amer. Math. Soc. 45 (1974) 164-166. MR 0354611.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Liang-Chi Tsao. On Fourier coefficients of Eisenstein series. Bull. Amer. Math. Soc. 79 (1973) 1064-1068. MR 0327664.
Abstract, references, and article information
View Article: PDF

[15] Karl K. Norton. Erratum to: ``On character sums and power residues'' . Trans. Amer. Math. Soc. 174 (1972) 507. MR 0308063.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Reinaldo E. Giudici, Joseph B. Muskat and Stanley F. Robinson. On the evaluation of Brewer's character sums . Trans. Amer. Math. Soc. 171 (1972) 317-347. MR 0306122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1